Wheezing

Hey, was at out of hours doctors on Thursday as my whole body just ached, wheezing and my chest was sore too.he said there are lots of colds and flus going around so asthma sufferers are struggling. He said my oxygen levels were good and gave me more steroids and antibiotics to help and to up seritide percentor. This is my second course of steroids in two weeks and finish them tomorrow, I'm.feeling better but still have a wheeze, my back aches and really tired when I do something.

Has anyone else experienced this? Should I go back to doctors, feel like you are wasting their time sometimes

Thanks

2 Replies

oldestnewest
  • I would go back. It sounds like the last doctor treated you well, but I find with my asthma I often then need to know what to do next, as often I do need a bit more medication for a while or a taper. It's hard, because I feel better on the short course of steroids, and then worse when I finish them. And it's tough sometimes to know whether to wait a few days as these things take time, or to just go back.

    But I've learned the hard way that it's often good to just call my doctor, or to go back, to find out what I should be doing next. Because it's really a process to feeling better.

    Bee

  • If you're still struggling with your asthma/wheezing when you finish the steroids then go to GP.

    It also might be worth going anyway as your asthma needs a review. They might keep your seretide on the higher dose or do something else to try to prevent another flare up like this.

    All the aches, tiredness etc is pretty normal when you have a chest infection.

    Hope you're feeling better soon

You may also like...